# SDR SWAA2015090943544

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 28,410 hours, 16,686 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED AT STATION 92.70 RIB, AT THE SECOND VERTICAL RIB FROM THE REAR SPAR.  REPAIRED RIB IAW SRM.
